Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jan 28, 2016, 3:29 AM EST. It took effect at Jan 28, 2016, 11:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2016, 3:29 AM EST (08:29 UTC)
- In effect from
- Jan 28, 2016, 11:00 PM EST
- Expired
- Jan 29, 2016, 1:29 PM EST
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
979 WHUS72 KJAX 280829 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 329 AM EST THU JAN 28 2016 AMZ470-472-474-282045- /O.NEW.KJAX.SC.Y.0009.160129T0400Z-160129T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 329 AM EST THU JAN 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST FRIDAY. * WINDS...NORTH TO NORTHWEST INCREASING TO 20 TO 25 KNOTS TONIGHT...BECOMING WEST 15 TO 20 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
043 WHUS72 KJAX 281955 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 255 PM EST THU JAN 28 2016 AMZ470-472-474-291000- /O.CON.KJAX.SC.Y.0009.160129T0400Z-160129T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 255 PM EST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST FRIDAY... * WINDS...NORTHWEST INCREASING TO 20 TO 25 KNOTS TONIGHT...BECOMING WEST 15 TO 20 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
945 WHUS72 KJAX 290804 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 AM EST FRI JAN 29 2016 AMZ470-472-474-291900- /O.EXT.KJAX.SC.Y.0009.000000T0000Z-160129T1900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 304 AM EST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS. * WAVES/SEAS...AROUND 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
554 WHUS72 KJAX 291829 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 129 PM EST FRI JAN 29 2016 AMZ470-472-474-291930- /O.CAN.KJAX.SC.Y.0009.000000T0000Z-160129T1900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 129 PM EST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST TO NORTHWEST WINDS AT 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET WILL CONTINUE THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 9:47 PM EST, 5 hours 42 minutes earlier.
Area forecast discussion, Jan 27, 9:47 PM EST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 947 PM EST WED JAN 27 2016 .UPDATE... THE 00Z SFC ANALYSIS INDICATES THE FRONTAL BOUNDARY HAS PUSHED SOUTH OF THE AREA WHERE IT IS EXPECTED TO STALL LATE TONIGHT ACROSS CENTRAL FLORIDA. A MID LEVEL SHORTWAVE WILL TRAVERSE THE FL PENINSULA OVERNIGHT WITH SFC LOW TRAVELING ALONG THE FRONT SITUATING OFF THE CAROLINA COAST SHIFTING WINDS TO THE NORTH TO NORTHEAST. AN AREA OF RAIN ASSOCIATED WITH THE FRONT TO OUR SOUTH WILL CONTINUE TO AFFECT THE SOUTHERN COUNTIES OF MARION...PUTNAM...AND FLAGLER THROUGH TOMORROW. SHOWERS AND DRIZZLE MORE ISOLATED IN NATURE WILL MOVE ACROSS SE GA AND NORTHERN FL OVERNIGHT INCREASING IN COVERAGE TOWARDS MORNING AS MID LEVEL TROUGH PUSHES OVER THE MISSISSIPPI VALLEY INCREASING UPPER LEVEL SUPPORT. WITH VERY MOIST LOW LEVELS LOW TEMPERATURES WILL REMAIN ABOVE NORMAL WITH LOW TO MID 50S ACROSS SE GA AND MID 50S TO LOW 60S ACROSS NE FL. && .AVIATION... LOW CIGS ARE EXPECTED TO FILL IN OVERNIGHT AS FRONTAL BOUNDARY STALLS TO OUR SOUTH ACROSS CENTRAL FLORIDA. CIGS SHOULD BEGIN DROPPING TO LIFR HEIGHTS AROUND MIDNIGHT AND CONTINUE THROUGH TOMORROW WITH A FEW SITES ALREADY EXPERIENCING INTERMITTENT IFR CIGS. BRIEF LIGHT SHOWERS WILL MOVE ACROSS THE AREA THROUGH MIDNIGHT BUT HAVE WAITED TO INCLUDE VCSH UNTIL AFTER MIDNIGHT WHEN COVERAGE WILL BE GREATER. LOWER VSBYS WILL BE POSSIBLE IN DRIZZLE LATE TONIGHT THROUGH TOMORROW ALONG WITH CONTINUING LIFR CIGS. && .MARINE... NORTH TO NORTHEAST WINDS WILL CONTINUE OVERNIGHT AS FRONTAL BOUNDARY PUSHES SOUTH OF THE COASTAL WATERS...STALLING OVER CENTRAL FLORIDA. SFC LOW PRESSURE SITUATED ALONG THE FRONT TO OUR NORTHEAST WILL STRENGTHEN INTO FRIDAY INCREASING NORTHWESTERLY WINDS AND SEAS TO NEAR SMALL CRAFT ADVISORY CRITERIA IN THE OFFSHORE WATERS THURSDAY NIGHT INTO FRIDAY. CONDITIONS IMPROVE FRIDAY NIGHT THROUGH THE WEEKEND AS HIGH PRESSURE REMAINS SITUATED OVER THE AREA. RIP CURRENTS:LOW RISK EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AMG 51 54 38 61 / 70 80 20 0 SSI 53 57 41 59 / 50 70 30 0 JAX 56 61 40 63 / 40 70 30 0 SGJ 58 64 43 61 / 40 80 40 0 GNV 58 67 41 64 / 40 70 20 0 OCF 60 67 43 65 / 50 70 30 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/GUILLET/WALSH
Hazardous weather outlook, Jan 27, 3:46 PM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 346 PM EST WED JAN 27 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-282100- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 346 PM EST WED JAN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 8:41 AM EST | River Flood Warning | JAX | Jeff Davis, Montgomery, Toombs | 19 days |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.